Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cymbalta Journal iris2

Posted by 4WD on September 13, 2004, at 21:03:07

In reply to Re: Cymbalta Journal 4WD, posted by iris2 on September 13, 2004, at 9:14:05

> Marsha,
>
> Sorry to hear that things are not so well the last couple of days. Hope most of it is from the Effexor withdrawel. That will be over soon enough so keep you chin up. I'll be thinking of you of course.
>
> irene


Thank you Irene. I am much better today. It was partly from the pain pills, partly from the Effexor withdrawal. The pain pill part is over but I'm still having panic attacks from the Effexor withdrawal.

Marsha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:386422
URL: http://www.dr-bob.org/babble/20040909/msgs/390484.html